Hypogonadism and vasculitis + Rituximab

I had my 12 weekly depo injection of testosterone today and have my second infusion of the biosimilar Texan I think it’s called.

I had a very weird experience this afternoon where I was out of it & was even talking about stuff that wasn’t happening and the better half calls it rubbish talk. I did ask my GP if it was ok to have the testosterone so close to the 2nd infusion and he Saudi yes.

It was like having the normal episodes I have and my chest hurt so very badly and all other symptoms like major bone pain but no high fever or blood being coughed up.

It’s just gone 10 pm and I’m feeling like I’m coming out of this. I only know of one other person being treated for low testosterone with vasculitis & so advice is hard to come by. I’ve to be at hospital for 8:30 am for my second infusion.

Does ANYONE have any experience of this and could maybe help please ? I know it’s extremely rare but my experiences have been that I tend to be that one person that gets the rare stuff happen. Basucalky im worried about PML. It was very nice not to have the usual blood & high fever but I do feel very done in. It was nice only having to take paracetamol and not super strong Pain Meds.

Anyway. That’s it. If anyone can hekp or advise I’d be grateful

Regards

B

2 Replies
oldestnewest

Hi,

I think this is a question for your Consultant as it's very specific.

As regards PML there has never been a documented case in ANCA associated Vasculitis treated with Rituximab.

Reply

Thank you very much. That puts my mind at ease a great deal w

1 like
Reply

You may also like...